Open Access
October, 2016 The perturbation of the Seiberg–Witten equations revisited
Mikio FURUTA, Shinichiroh MATSUO
J. Math. Soc. Japan 68(4): 1655-1668 (October, 2016). DOI: 10.2969/jmsj/06841655


We introduce a new class of perturbations of the Seiberg–Witten equations. Our perturbations offer flexibility in the way the Seiberg–Witten invariants are constructed and also shed a new light to LeBrun's curvature inequalities.


Download Citation

Mikio FURUTA. Shinichiroh MATSUO. "The perturbation of the Seiberg–Witten equations revisited." J. Math. Soc. Japan 68 (4) 1655 - 1668, October, 2016.


Published: October, 2016
First available in Project Euclid: 24 October 2016

zbMATH: 1377.57031
MathSciNet: MR3564446
Digital Object Identifier: 10.2969/jmsj/06841655

Primary: 57R57
Secondary: 53C21

Keywords: Scalar curvature , Seiberg–Witten equations , self-dual Weyl curvature

Rights: Copyright © 2016 Mathematical Society of Japan

Vol.68 • No. 4 • October, 2016
Back to Top